MAUDE Adverse Event Report: STRYKER GMBH ARTHRODESIS NAIL, RIGHT T2 KNEE ARTHRODESIS Ø11.5 X 740MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH ARTHRODESIS NAIL, RIGHT T2 KNEE ARTHRODESIS Ø11.5 X 740MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18291174S
Health Effect - Clinical Codes Loss of Range of Motion (2032); Nonunion/Delayed-union Bone Fracture (2369); Ambulation or Postural Difficulties (2544)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted.
 
Event or Problem Description
It was reported that patient's right knee was revised in (b)(6) 2018 with the removal of a screw from a t2 nail.In (b)(6) 2019, surgeon pronounced patient as 70% healed (range-of-motion issues) and nothing further could be done.Patient continues to need crutches to ambulate.
 
Additional Manufacturer Narrative
The anatomical location of the described event narrows down the applicable device to a t2 femur nail.The reported event that t2 nail was alleged of non-union could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
ARTHRODESIS NAIL, RIGHT T2 KNEE ARTHRODESIS Ø11.5 X 740MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key8867746
Report Number0009610622-2019-00605
Device Sequence Number16967770
Product Code HSB
UDI-Device Identifier07613153297482
UDI-Public07613153297482
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K020384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18291174S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age62 YR
Patient SexFemale